2 doctors weighed in:

After taking 1 g of azithromycin for chlamydia, I feel better but on the 8th day my vagina got itchy. What could this be ?

2 doctors weighed in
Dr. C Knud- Hansen
General Practice
1 doctor agrees

In brief: Maybe yeast

Possible a yeast infection related to recent antibioics.
Trichomonas is another infection to consider, especiallly if you were not tested for thhis when your chlamydia was diagnosed. I advise you get a repeat pelvic exam.

In brief: Maybe yeast

Possible a yeast infection related to recent antibioics.
Trichomonas is another infection to consider, especiallly if you were not tested for thhis when your chlamydia was diagnosed. I advise you get a repeat pelvic exam.
Dr. C Knud- Hansen
Dr. C Knud- Hansen
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors